Go to Naturalis.nl

Search results

Query: ISSN: "0024-0672"

621 to 630 of 1650
1 ... 161 ... 321 ... 491 ... 601   611   621   631   641   651 ... 821 ... 981 ... 1151 ... 1311 ... 1481 ... 1641

621   Article: On two new species of the genus Acanthochondria Oakley (Crustacea Copepoda) found in Japan
S.M. Shiino, in: Zoologische Mededelingen, Vol. 39 (1964), p. 30-36
622   Article: On two new species of Oswaldella Stechow, 1919: O. terranovae spec. nov. and O. tottoni spec. nov. (Cnidaria: Hydrozoa). Notes on Antarctic hydroids, III
A.L. Peña Cantero, W. Vervoort, in: Zoologische Mededelingen, Vol. 70 (1996), p. 135-143
623   Article: On two new species of Holectypus Desor from the Senonian of South-Limburg near Maastricht, Netherlands
H. Engel, in: Zoologische Mededelingen, Vol. 39 (1964), p. 235-239
624   Article: On two new Sinularia species (Octocorallia: Alcyonacea) from the Moluccas
J. Verseveldt, in: Zoologische Mededelingen, Vol. 50 (1977), p. 303-307
625   Article: On two different growth-forms of Merulina laxa, Dana
H. Boschma, in: Zoologische Mededelingen, Vol. 8 (1924), p. 36-38
626   Article: On two Appias species from Celebes and a note regarding Delias sthenobaea (Boisd.) (Rhopalcera, Pieridae)
L.J. Toxopeus, in: Zoologische Mededelingen, Vol. 31 (1950), p. 63-66
627   Article: On two Antarctic species of Oswaldella Stechow, 1919: O. shetlandica Stepan'yants, 1979 and O. elongata spec. nov. (Cnidaria Hydrozoa) (Notes on Antarctic hydroids, II)
A.L. Peña Cantero, A.M. García Carrascosa, W. Vervoort, in: Zoologische Mededelingen, Vol. 69 (1995), p. 341-351
628   Article: On Trochoidea geyeri (Soós, 1926) and some conchologically similar taxa (Mollusca: Gastropoda Pulmonata: Hygromiidae)
E. Gittenberger, in: Zoologische Mededelingen, Vol. 67 (1993), p. 303-320
629   Article: On Trichia alpicola (Eder, 1921) from Switzerland (Mollusca: Gastropoda Pulmonata: Hygromiidae) and the spiral sculpture on its shell
E. Gittenberger, W.H. Neuteboom, in: Zoologische Mededelingen, Vol. 65 (1991), p. 247-250
630   Article: On three remarkable Annelida Polychaeta
R. Horst, in: Zoologische Mededelingen, Vol. 7 (1923), p. 221-224